# SDR IPXA2021052769884

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 34,662 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 143N875021
- Condition: Corroded
- Location: Bs 440-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, MAIN CARGO FLOOR SHEAR WEB SPLICE PLATE FROM STA440-560, LBL 50 HAS CORROSION OUT OF LIMITS.  REPAIRED IAW UPS EO B757-5330-80324-A AND EA 757-5330-27-A2596 REV-.
